# SDR SCNA202210030114

- Difficulty date: June 16, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-86N
- Aircraft serial: 33677
- Aircraft time: 51,966 hours, 19,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT M1675 INOP.   REMOVE AND REPLACED EMER BATTERY M1675 IAW 33-51-06-960-805. OPS TEST GOOD.
